Loperamide addiction and taper - my story - Part 14

By myrandomchaos · Aug 16, 2014 · ·
  1. Sorry I haven't been around the last week. Between getting kids ready for back to school and having a practice or a meeting every single night and my workload increased significantly over the last week and a half, so I have literally been on my feet and running from 5am-9pm and falling into bed.

    I am still tapering slowly. It has definitely slowed down as I got under 30. I am only down to 26, but feel ok most of the time. I am tapering at a rate of roughly 1 pill dropped every 3-4 days I think. I actually felt good this week and was going to speed up my taper and then, literally out of the blue, woke up this morning with more withdrawal symptoms than I have had in weeks.

    Worst I have been dealing with before today was joint pain all over (but, some of that may be due to the significant increase in my physical activity the last couple weeks - lots of bending down, getting down on the floor, jumping and running around). I have a pretty physical job. Plus, being as busy as I have been and with it being pretty much intolerably hot from sun up to sun down here, I have not run in about 2.5 weeks. Besides the joint pain, I have been having spotty episodes of increased anxiety, but not nearly as severe as before and just constant fatigue (but again, this is probably also related to the big increase in activity in my life lately).

    However, today, I woke up with restless legs, lots of anxiety and some sweating. Took my supplements and vitamins and drank some chamomile/mint tea and that seems to have helped a little. Part of the problem is this is the first time I have really been sitting at home in over a week and my house has gotten so cluttered and there is so much cleaning and laundry and picking up to do, that as always, I get overwhelmed, frustrated and stressed.

    I have to find a way to come to peace with my house being a mess and being ok with just hanging out at my house with the family, without feeling like my skin is crawling and thoughts racing with all I should be doing. We were super blessed to have a family member give us a treadmill recently, and I am going to really try to get a spot set up for it by the end of the week, so that I can start jumping on it, even if just for ten minutes at a time, especially when I start to feel like this.

    I so hope that you are all doing well and feeling better and continuing to succeed along your journeys. Even though I don't get to post nearly as much as I would like, you are all in my thoughts and prayers often and I am always wishing good things for all of you!
    mrc

Comments

  1. RoseyRose
    Just stopping in to send some love, MRC. Being down to 26 pills/day is great, and it sounds like you're just as determined to keep going as ever. Sending you lots of hugs.
    I know we have talked about this before, but I relate so much to you. The overwhelm when I'm home is incredible. The work never ends, and the house is always a total disaster. Everyone says it's just how things go with kids at home, but it's maddening to never feel like things are actually done. Glad to hear you're trying to find peace with it all. I'm hopeful that we will all feel a lot more on top of things when we're done with all of these crazy withdrawals and exhausted days. I know parenting is exhausting on its own, but I think my anxiety about cleaning and toys and laundry and so on will subside a LOT when I'm free and clear of withdrawal.

    It sounds like you're still exercising - that's so so awesome. Do you go for runs when your legs are restless? It can be so hard to start, but I feel much better once I'm outside and going. I'm looking forward to the Fall when I can run mid-day without the heat.

    I'm curious if you're still planning on trying the kratom, too?

    RockinHockey - Yes yes yes. The mental sluggishness and loss of words is exactly how I've felt on loperamide. I've always been such a social person and joke around a lot, but loperamide made me feel like I was using every last brain cell to stay level and engaged. I hope you symptoms are clearing up. I do feel a lot more like myself these days, making friends laugh and participating in the playful banter that I've always loved so much. Can't wait for the full return.

    Lots of love all around,
    Rosey
  2. Roaddoggy
    Well myrandomchaos, haven't heard from you for a while. Just wanted to check in. I'm so proud of you for getting down to 26 pills. That's so great. im sorry to hear your feeling rough from your cuts. I'm feeling rough from my Valium taper cuts too. I hate tapering things.

    Well keep us posted on how things are going. Just wanting to make sure your OK. Much love. Roaddoggy....
  3. RoseyRose
    Hey MRC - I just saw I missed the part that you haven't been able to exercise. Somehow misread that.

    I'm having horrible fatigue right now. Every bone and muscle is just limp and it takes SO much energy to move! With two kids, it feels terrible. I want to get up and play with them and do fun things and it feels like my body is going to just collapse. Really. Collapse. It must be withdrawal for me. I've been taking 20mg of adderall per day just so that I can take them to the park and play. Not feeling really good about that, but they don't deserve to be stuck inside all day.

    I hope all is well for you. Still saying prayers for you on your journey. You can totally do this though,
    And it will feel AMAZING, I know.
    Much love,
    Rosey
To make a comment simply sign up and become a member!